# SDR AALA202208099652

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 737
- Aircraft serial: 40652
- Aircraft time: 18,457 hours, 2,159 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERE SQUEAL FROM L2 WINDOW AT FL390. STARTED AT FL370, 20 MINUTES INTO FLIGHT (RIGHT FORWARD, LOWER PART IS WHERE THE NOISE SEEMED TO COME FROM. AIRCRAFT AIR INTERRUPTED BACK TO DFW. EMERGENCY WAS NOT DECLARED. FOUND L2 WINDOW LOWER FASTENERS BELOW TORQUE VALUE SPECIFIED IN THE MAINTENANCE MANUEL. RE-TORQUED FASTENERS PER AMM 56-11-05.
